# SDR HALA2011010400001

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 29,783 hours, 5,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB HYD QTY INDICATED RF AFTER ENGINE START.   INSPECTED ACFT EXTERIOR AND LT AND RT WHEEL WELL AREAS- NO LEAKS NOTED.  SPUN RT ENGINE NO LEAK FOUND.  SERVICED RT HYD RSVR TO FULL, OK FOR SERVICE.
